# SDR ASOA2016030714603

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9 FROM FS 409+128 - 559+40 CORRODED OUT OF LIMITS.    DETERMINED TO BE OUT OF LIMITS IAW SRM 53-31-49.  FABRICATED A NEW SEAT TRACK IAW GREO 601R-53-00-485, REV A.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-00-802, AND AMM 53-01-11-400-802.
